# SDR 9601489608

- Difficulty date: January 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N608NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47233
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Condition: Misinstalled
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

DURING APPROACH, THE NOSE LANDING GEAR GREEN LIGHT ILLUMINATED.  PERFORMED GO-AROUND AND AIRCRAFT LANDED WITHOUT INCIDENT.  INSTALLED CORRECT BULB FOR NOSE LANDING GEAR INDICATION AND OPERATIONAL CHECK GOOD.
